If you need an accessible version of this item please contact JSTOR User Support

Frege on Infinite Axiom-Systems

R. R. Rockingham Gill
Analysis
Vol. 47, No. 3 (Jun., 1987), pp. 173-175
Published by: Oxford University Press on behalf of Analysis Committee
DOI: 10.2307/3328684
Stable URL: http://www.jstor.org/stable/3328684
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Frege on Infinite Axiom-Systems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175